Facebook Pixel

Question about morning after pill... and late period.

By September 15, 2009 - 9:50am
Rate This

Ok well I had unprotected sex on 15th August and the next day within 24 hours I took the morning after pill. Exactly a week later on the 22nd August I started bleeding and I had this for 2-3 days. I normally have my period within the first week of a month ( Dont know exact dates sorry) and I had my normal period at the beginning of auguest before the unprotected sex. Its now the 15th September and I havnt had my period again yet... Im getting seriously concerned. Ive taken 6 pregnancy tests all of which have come out negative, but for the last week to week and a half ive been getting minor cramps and aches and pains in my legs (which i normally have before i come on) but still have had no period!! Someone please help with my situation... Im so stressed about it, I cant eat, I cant sleep, its all i think about! Help Help Help!

Add a Comment32 Comments

EmpowHER Guest

Hello! It's extremely embarrassing for me to be writing this because I know it was completely stupid of me but at the time I thought it would be okay until I did more research so please don't be rude. My boyfriend and I had unprotected sex Thursday the 18th. He "finished" inside of me three times. (We had already decided to get the morning after pill) the next morning I went and purchased the take action pill. I had read it makes you very sick so I waited until after work to take it (11 hours) we had figured it was still in my system so we had unprotected sex 2 more times. I haven't experienced any bleeding after taking the pill. I believe my period is coming around the 28th of this month. I don't think I was ovulating during this time. If I am it's okay I'm just curious?

February 24, 2016 - 10:43am
EmpowHER Guest

I had my last period around the 9th November and I was a few days late as I came on on the 6th October. However, my period is a few days late, I'm not sure if this is some weird pattern or what. It could be due to stress from University work and me and my boyfriend have had a major rough patch so I've been so upset this past week, although everything is OK now. I took a test last night for pregnancy, and to my relief it was negative.

Yesterday afternoon me and my boyfriend had unprotected sex, stupidly, but you know heat of the moment and all that jazz! Anyway, I went to the clinic this morning for the morning after pill and explained my situation. The nurse assured me the negative test should be some what accurate and my late period may well be due to the stress and upset I have gone through this past week. He said I should do a pregnancy test in 3 weeks to make sure this M.A.P has worked. He explained it's probably unlikely that I am pregnant due to having unprotected sex so near my period and I took the pill within 24 hours, however, this isn't always the case.

I'm just worried the M.A.P is going to delay my period even more and this will worry me even more and I'll be certain that I'm pregnant. Obviously, I won't know until a test is done in 3 weeks time but I'm just wondering do you think my period is just late due to stress etc. as I feel like I am going to come on, and have felt this for the past few days- tender breasts, minor back ache and very emotional. And, do you think I have a high chance of being pregnant from the incident yesterday?

Just need to put my mind at rest! Any help and advice will be appreciated. I've also received the mini pill now to take when my period comes along!

December 12, 2012 - 9:10am

i took next choice after a guy came inside me the thing is i took it on the 2nd day and i had sex a day after and didnt use a condom but the guy came right ontop of me and i think some went inside of me . but now im questioning when i actually concieved on that night he came in me and the next choice didnt work? or did i get pregnant after that? can someone please help me figure this out i am now pregnant 7 weeks and all this happend sept. 19th - september 23rd .

November 3, 2012 - 4:52pm

i had unprotected sex on 5th august and the next day within 24 hours i took the morning after pill. i got my period on 18th august exactly 2 weeks later. then my next period was on 5th september. it was early then i was expected. after that i got my period on 2 september. my period was on time. then i had sex on 15th october exactly during my fertile time and now i'm 7 days late. i haven't period yet. what is wrong with me?? am i pregnant?? does the morning after pill affect my period cycle? what should i do? please, i really need help! :(

November 3, 2012 - 2:38pm
(reply to unicorn)

7 days late sounds like a big possiblity you are pregnant all you can do is take a test. thats exactly what happpend to me and it came out positive.

November 3, 2012 - 4:57pm
(reply to love602)

but i am pretty sure that he did not cum in me. so can i still be pregnant? when did you took the test??

November 4, 2012 - 4:46am
EmpowHER Guest

Ok, thanks so much Rosa. I will def let you know what happens

July 8, 2011 - 9:08am
EmpowHER Guest

I am soo terrified. I had sex with my boyfriend on May 7 and the condom came off inside of me. We got plan b and I took it within 7hrs. I got my period on May 14 and it lasted for 5 days and was very light compared to my normal flow. Today is not July 8 and still no period. I am soo worried. I have taken 3 hpt and they are all negative.. Help please!

July 7, 2011 - 9:28pm
(reply to Anonymous)

Hi Anon,

It's common to have a change in period when having taken Plan B. However if you skipped June and have yet to get your period since May I would give it another week and if you still haven't had it on the 14th, then you should check in with your doctor. You're not pregnant if you have 3 negative HPT's but like I said, if you don't get it by the 14th call your doctor.

All the best,


July 8, 2011 - 7:42am

Me too, advice for you girls out there that went through the same thing i did? try and not panic! :)xo

May 10, 2011 - 1:01pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!